# SDR FDEA201112165314

- Difficulty date: December 16, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT EXTERNAL SKIN AND EDGE HAS CHAFED 6.0 INCHES LONG,  LOCATED AT FWD LOWER CORNER BETWEEN S39-42R FR 20.  REPAIRED IAW EA 6-5310-156062.
